# SDR REXA2018071600623

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 10,556 hours, 7,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FA JUMPSEAT FLASHLIGHT INOP. REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-61-02. OPS CHECK GOOD.
